MathSciNet Relay Station
MathSciNet bibliographic data
MR1679455 53D45 (53D17 58H15)
Cao, Huai-Dong; Zhou, Jian On quantum de Rham cohomology theory. Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 24–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement